Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the algebraic fundamental group of smooth varieties in characteristic $ p>0$


Authors: Hélène Esnault and Amit Hogadi
Journal: Trans. Amer. Math. Soc. 364 (2012), 2429-2442
MSC (2010): Primary 14F35
Published electronically: January 17, 2012
MathSciNet review: 2888213
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define an analog in characteristic $ p>0$ of the proalgebraic completion of the topological fundamental group of a complex manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F35

Retrieve articles in all journals with MSC (2010): 14F35


Additional Information

Hélène Esnault
Affiliation: Department of Mathematics, Universität Duisburg-Essen, 45117 Essen, Germany
Email: esnault@uni-due.de

Amit Hogadi
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Colaba, Mumbai 400005, India
Email: amit@math.tifr.res.in

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05470-5
PII: S 0002-9947(2012)05470-5
Received by editor(s): April 11, 2010
Published electronically: January 17, 2012
Additional Notes: The author was supported by the DFG Leibniz Preis, the SFB/TR45, and the ERC Advanced Grant 226257
Article copyright: © Copyright 2012 American Mathematical Society